# SDR DALA2019100875779

- Difficulty date: September 26, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 123,687 hours, 17,417 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND ACCESS PANEL MISSING ON #2 ENGINE PYLON INBOARD SIDE. REQUIRES MPN 311T3065-503. REF IPC 54-53-01-01. FIG. 01 ITEM 525 . NIS DTWFWD TO CDL 54-53-02. INSTALLED NEW PANEL PER B767 AMM 54-33 PLAC RMVD. (LP6130411)
